# SDR MZZA96072

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86430
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/2D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON AFT CARGO COMPARTMENT AT THE FOLLOWING AREAS; FUSELAGE SKIN INNER SURFACE AT BS 950 PLUS 8 BETWEEN STRINGER 28R AND STRINGER 29R, STRINGER 29R KEEL BEAM CHORD OUTBOARD FLANGE AT BS 950 PLUS 4, BS 950 BULKHEAD LOWER CHORD BETWEEN STRINGER 28R AND STRINGER 29R.  THE CORRODED AREAS WAS CLEANED UP AND REPAIRED PER CAL EC/RA 5310-03323.  REF HANGAR NON ROUTINE REPAIR ITEM CARD NR 807033 AND 807034 SEQ NR 01080 AND 01081.  (M)
